Alert archive / Oklahoma / Special Weather Statements in 2017

Special Weather Statement, NWS Norman, OK

April 21, 2017Custer County, Oklahoma

NWS Norman, OK issued this special weather statement at Apr 21, 2017, 4:41 AM CDT for Custer County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 4:41 AM CDT (09:41 UTC)
Expired
Apr 21, 2017, 5:15 AM CDT
In force
34 min
Issued by
NWS Norman, OK

County Custer County, OK

The radar

The Altus AFB radar (KFDR), 147 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

135 
WWUS84 KOUN 210941
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
441 AM CDT FRI APR 21 2017
 
OKZ014-016-211015-
Roger Mills OK-Custer OK-
441 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills and
northwestern Custer Counties Until 515 AM CDT...

AT 439 AM CDT, a strong thunderstorm was located 6 miles southwest of
Hammon, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hammon, Moorewood and Foss Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3581 9937 3581 9929 3567 9916 3550 9936
      3551 9937 3551 9952 3556 9957
TIME...MOT...LOC 0939Z 223DEG 22KT 3557 9946 

$$

MAHALE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 21, 3:51 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 21, 3:51 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
351 AM CDT Fri Apr 21 2017

.DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.

There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.

Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.

Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.

Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.

A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.

Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.

Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.

Sunday through Tuesday night, dry weather and a warming trend can
be expected.

Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  46  57  40 /  90  50  10   0
Hobart OK         74  45  61  40 /  80  20   0   0
Wichita Falls TX  82  48  64  41 /  40  40  10   0
Gage OK           60  41  59  37 /  90  30   0   0
Ponca City OK     59  44  55  39 /  90  70  10   0
Durant OK         81  50  62  41 /  40  80  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

23/17
Hazardous weather outlook, Apr 20, 11:28 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1128 PM CDT Thu Apr 20 2017

OKZ004>048-050>052-TXZ083>090-220430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1128 PM CDT Thu Apr 20 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms overnight into
Friday morning.

Location...
The Slight Risk covers locations south and west of a line
extending from Arnett to Stillwater to Ada, Oklahoma. The Slight
Risk includes all of western north Texas. A Marginal Risk exists
elsewhere, except for far northern Oklahoma.

Timing...
Severe thunderstorms are expected to continue through the
overnight hours.

Impacts...
Hail up to the size of tennis balls will be the primary threat.
Winds exceeding 60 mph will also be possible.

Discussion...
Scattered to numerous storms will continue to persist through
Friday morning. Some storms will be severe storms, especially in
the slight risk area. Damaging hail and heavy rain will be the
primary hazards.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations this evening and overnight.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas overnight
and lead to excessive rain totals. The main area of concern will
be locations near Oklahoma city, Kingfisher, and Enid, and points
east through late Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Severe storms will remain possible throughout the day on Friday
into Friday evening. An Enhanced Risk of severe storms will exist
for locations south and east of a line extending from Stillwater
and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging
hail and wind gusts will be the primary threats, but there will
also be a low tornado threat mainly across south- central and
southeast parts of Oklahoma.

Thunderstorm chances return next Wednesday, with severe storms
possible.

.Heavy Rainfall...
Significant rainfall totals appear possible through early Friday
evening. At this time, it appears that the heaviest rain will
fall over the northeast half of Oklahoma which could lead to
flooding of low-lying and poor drainage areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 21, 3:38 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
338 AM CDT FRI APR 21 2017

OKZ026-210900-
Lincoln OK-
338 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Lincoln County Until
400 AM CDT...

AT 336 AM CDT, strong thunderstorms were along a line extending from
3 miles southeast of Kendrick to near Davenport to 5 miles northeast
of Sparks, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Stroud and Davenport.

This includes Interstate 44 between mile markers 174 and 182.

LAT...LON 3561 9674 3567 9678 3577 9677 3581 9662
      3562 9662
TIME...MOT...LOC 0836Z 254DEG 32KT 3574 9674 3569 9674 3564 9673

KURTZ
Special weather statement, Apr 21, 3:52 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
352 AM CDT FRI APR 21 2017

OKZ026-030-031-210900-
Pottawatomie OK-Seminole OK-Lincoln OK-
352 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pottawatomie...
northern Seminole and southeastern Lincoln Counties Until 400 AM
CDT...

AT 350 AM CDT, strong thunderstorms were along a line extending from
near Prague to 8 miles east of Johnson to 5 miles northwest of Little
to 4 miles northeast of Earlsboro, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Shawnee, Seminole, Tecumseh, Prague, Earlsboro, Cromwell, Johnson,
Little and Centerview.

This includes Interstate 40 between mile markers 188 and 213.

LAT...LON 3524 9697 3543 9687 3556 9682 3560 9662
      3540 9662 3539 9661 3541 9659 3539 9655
      3539 9653 3544 9657 3545 9655 3546 9654
      3543 9651 3543 9649 3546 9648 3545 9644
      3521 9644
TIME...MOT...LOC 0850Z 262DEG 44KT 3552 9671 3545 9670 3540 9673 3533
9677

KURTZ
Special weather statement, Apr 21, 4:33 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
433 AM CDT FRI APR 21 2017

OKZ005-010-211000-
Woodward OK-Woods OK-
433 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Woodward and central
Woods Counties Until 500 AM CDT...

AT 432 AM CDT, a strong thunderstorm was located 8 miles south of
Alabaster Caverns State Park, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Waynoka.

LAT...LON 3650 9916 3657 9918 3665 9912 3674 9889
      3666 9879 3656 9881
TIME...MOT...LOC 0932Z 253DEG 20KT 3658 9909

KURTZ
Local storm report, Apr 21, 4:34 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     HAIL             2 WSW WEATHERFORD       35.52N 98.73W
04/21/2017  M1.00 INCH       CUSTER             OK   PUBLIC

            REPORT RECEIVED VIA MPING.

&&

BRB
Special weather statement, Apr 21, 4:38 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
438 AM CDT FRI APR 21 2017

OKZ015>017-022-023-035-211015-
Kiowa OK-Washita OK-Dewey OK-Caddo OK-Custer OK-Blaine OK-
438 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...eastern
Washita...southeastern Dewey...northwestern Caddo...eastern Custer
and southern Blaine Counties Until 515 AM CDT...

AT 436 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Fay to near Mountain View, moving northeast at 35
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Weatherford, Watonga, Hinton, Carnegie, Geary, Hydro, Mountain View,
Binger, Corn, Eakly, Gotebo, Lookeba, Colony, Hitchcock, Bridgeport,
Greenfield, Alfalfa, Cloud Chief, Fort Cobb Reservoir and Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3579 9868 3590 9868 3599 9823 3572 9826
      3572 9831 3538 9830 3516 9832 3502 9889
      3551 9890
TIME...MOT...LOC 0936Z 239DEG 32KT 3581 9856 3512 9873

MAHALE
Special weather statement, Apr 21, 4:41 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
441 AM CDT FRI APR 21 2017

OKZ014-016-211015-
Roger Mills OK-Custer OK-
441 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills and
northwestern Custer Counties Until 515 AM CDT...

AT 439 AM CDT, a strong thunderstorm was located 6 miles southwest of
Hammon, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hammon, Moorewood and Foss Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3581 9937 3581 9929 3567 9916 3550 9936
      3551 9937 3551 9952 3556 9957
TIME...MOT...LOC 0939Z 223DEG 22KT 3557 9946

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Special Weather Statements in Oklahoma, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.